Hail, Teton
- When
- July 8, 5:41 PM MST
- Where
- Teton County, 1.98 mi ESE of Wilson
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 43.489, -110.813
A public report indicated hail of penny to nickel size fell a few miles west of Jackson.
A strong thunderstorm formed over the higher terrain and dropped hail west of Jackson as it tracked northeast across Jackson Hole.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
A strong thunderstorm formed over the higher terrain and dropped hail west of Jackson as it tracked northeast across Jackson Hole.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jul 8, 2:02 PM MST, 3 hours 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 302 PM MDT MON JUL 8 2013 .SHORT TERM...TONIGHT THROUGH TUESDAY WV IMAGERY SHOWING TWO MAIN PIECES OF UPR SW ENERGY AFFECTING AREA TODAY. THIS MORNING...NE TO SW TRENDING WAVE AXIS PULLING THOUGH STATE WITH SOME MID LVL CU SCATTERED AROUND BOTH SIDES OF THIS LINE. A FEW SHOWERS WILL BE COMING OUT OF THE HIGHER TERRAIN OF NERN UT THIS MORNING...AND MAY GET A BUILD UP OR TWO OFF OF THE BIG HORNS THIS MORNING TOO. MORE ROBUST SW TROF IS UPSTREAM OVER THE NRN HALF OF ID...WHICH WILL AFFECT OUR WRN...NWRN CWA...AND ACROSS THE NRN TIER OF COUNTIES LATER THIS AFTERNOON. ADDITIONALLY A WEAK LEE SIDE TROF WILL FORM AND LAY CLOSELY TO OR OVER ERN NATRONA AND CNTRL JOHNSON COUNTIES THIS AFTERNOON. FIRST CONVECTION ASSOCIATED WITH THE UPSTREAM WAVE WILL OCCUR JUST AFTER NOON TODAY ACROSS OUR WRN FA ...FROM JACKSON NORTH TO THE BORDER. ML CAPE WILL CENTER AROUND 1000 J/KG FROM THE W CNTRL TO NW PORTIONS OF THE CWA THEN EWD ALONG THE WY/MT BORDER. UPPER WINDS WILL ALSO INCREASE BY MID AFTERNOON...ALSO INCREASING OUR H85 TO H5 SHEAR VALUES TO BETWEEN 30 AND 40 KTS. THE THING THAT WILL BE WORKING AGAINST MORE ROBUST CONVECTION OVERALL WILL BE SOME WARMING AND DRYING IN THE MID TO UPPER LEVELS EVEN AS THE SHORTWAVE BRUSHES THE NRN REGION FROM WEST TO EAST. OVERALL WITH ATMOSPHERE DOWN HERE WORKING AGAINST ITSELF IN SOME WAYS...HEADACHES WILL LIKELY ARISE FROM ISOLATED TO SCATTERED ELEVATED CONVECTION DEVELOPING AND THE DOWN DRAFT POTENTIAL OF 50 KT WINDS ASSOCIATED WITH FCST DCAPE VALUES OF 500 TO 800 J/KG MID TO LATE AFTERNOON ACROSS SUBLETTE AND FREMONT COUNTIES AND NORTH TO THE BORDER. STRONG TS GUST POTENTIAL WILL SUBSIDE THROUGH THE EVENING...ENDING BY SUNDOWN. GENERALLY...HAIL SHOULD BE SMALL OR NON-EXISTENT FOR MOST AREAS. TWO EXCEPTIONS WILL EXIST FOR A SHORT PERIOD OF TIME HOWEVER...1...AS CONVECTION BEGINS OUT WEST AND WHERE SOMEWHAT DEEPER MOISTURE RESIDES THIS MORNING...COULD STILL GET WELL MIXED INTO THE EQUATION IN AND NEAR TETON AND PARK COUNTIES THROUGH MID AFTERNOON. 2...WILL COME SOMEWHAT LATE THIS AFTERNOON OR EARLY EVENING NRN JOHNSON COUNTY. MAX HAIL SIZE EVEN IN THESE AREAS SHOULD STAY JUST BELOW SEVERE LIMITS FOR THE MOST PART. TUESDAY...UPPER SHORTWAVE BY THE REGION...FRONT COMES THROUGH THE ERN PORTION OF CWA OVERNIGHT AND SHOULD COVER MOST OF THE NERN CWA QUAD BY MID MORNING...WITH HIGH PRESSURE ACROSS MOST OF THE NRN 3/4S OF THE STATE. THIS WILL IN EFFECT SUPPRESS CONVECTION ACROSS MOST OF THE CWA AS UPR HEIGHTS ALSO CONTINUE TO RISE...HERALDING THE BEGINNINGS OF THIS WEEK'S WARM UP. THE SRN 2/3RDS OF THE FA WILL EXPERIENCE A FEW DEG WARMER HIGHS...WITH THE NRN THIRD BEING A BIT SLOWER TO WARM AS HEIGHTS WILL TAKE ANOTHER DAY OR SO TO START THE RISE BEHIND THE UPR WAVE. CONVECTIVELY...ONE AREA WE WILL HAVE TO WATCH OUT OF INTEREST WILL BE THE I80 CORRIDOR OVER ERN SWEETWATER COUNTY LATE IN THE AFTERNOON WITH SOME WEAKLY ELEVATED AND ISOLATED STORMS. THAT AREA ABLE TO GET GOING NEAR THE FRONTAL BOUNDARY. NOTHING WILL BE SEVERE...BUT AGAIN THERE WILL BE GUST POTENTIAL TO 40+ KTS WITH THIS ACTION...AS LONG AS CONVECTION CONTINUES IN THE COUNTY UP TO OR JUST BEFORE SUNDOWN. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY NIGHT AN UPPER LEVEL HIGH PRESSURE RIDGE OVER THE DESERT SOUTHWEST AND GREAT BASIN WILL BUILD THROUGH WEDNESDAY WITH WARMING TEMPERATURES. THE RIDGE WILL BRING NORTH SUBTROPICAL MID AND UPPER LEVEL MOISTURE WHICH WILL DRIFT INTO SOUTHERN AND WESTERN WYOMING AND THEN SPREAD EAST ACROSS THE AREA. A NORTHERN STREAM ACROSS SOUTHERN CANADA AND NORTHERN MONTANA WILL CONTAIN A SERIES OF FAST MOVING SHORT WAVE TROUGHS WITH THE SOUTHERN END OF THE TROUGHS EXTENDING SOUTH IN THE WESTERLY FLOW ACROSS WESTERN AND CENTRAL WYOMING. THESE TWO FEATURES WILL COMBINE WITH DAYTIME HEATING TO PRODUCE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WHICH WILL BE ENHANCED OROGRAPHICALLY. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WILL HAVE A MINIMA OF CONVECTION...GENERALLY ISOLATED OVER THE WESTERN AND NORTHERN MOUNTAINS WITH A FEW STRAY SHOWERS AND THUNDERSTORMS POSSIBLY MOVING INTO THE LOWER ELEVATIONS. THE RIDGE WILL BRING A SURGE OF MOISTURE NORTH ON THURSDAY AFTERNOON THROUGH FRIDAY WITH INCREASED SHOWERS AND THUNDERSTORMS. THE MOISTURE IN THE FORM OF CLOUD COVER AND PRECIPITATION WILL COMBINE TO COOL TEMPERATURES FROM WEDNESDAY WHICH MAY SEE SEVERAL AREAS REACH 100. FRIDAY NIGHT A COLD FRONT FROM THE NORTHERN STREAM WILL PUSH SOUTH ACROSS NORTHERN AND CENTRAL WYOMING PRODUCING COOLING AND DEVELOPING ANOTHER FOCUS FOR CONVECTION. THIS WILL ALSO PUSH THE SUBTROPICAL MOISTURE TO THE SOUTH WHICH WILL LIMIT CONVECTION ON SATURDAY AND SUNDAY. LIMITED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE WESTERN MOUNTAINS. ANOTHER MOISTURE SURGE IS POSSIBLE ON MONDAY AND MONDAY NIGHT WITH INCREASED SHOWERS AND THUNDERSTORMS. && .AVIATION.../00Z ISSUANCE/ AN UPSTREAM DISTURBANCE WILL MOVE ACROSS MONTANA TONIGHT...BRUSHING OUR NORTHERN FORECAST AREA THIS EVENING. THIS WILL BE THE AREA...MOSTLY ALONG AND NORTH OF A KJAC...TO KWRL...TO KBYG LINE...THAT WILL HAVE THE STRONGEST STORMS OF THE DAY WITH BRIEF GUSTS TO 50 MPH AND SMALL HAIL. TO THE SOUTH OF THE AFOREMENTIONED LINE...ISOLATED TO SCATTERED THUNDERSTORMS WILL PRODUCE VERY GUSTY CONDITIONS WITH WINDS BLOWING 35 TO 45 MPH FOR BRIEF PERIODS. EXCEPT FOR SHORT JAUNTS TO MVFR CONDITIONS IN AND AROUND A THUNDERSTORM...MOST TERMINALS WILL EXPERIENCE VFR CONDITIONS. A DRIER AND MUCH MORE STABLE AIRMASS WILL PUSH OVER MOST OF THE NORTHERN THREE FOURTHS OF THE REGION TONIGHT AND THROUGH TUESDAY MORNING...WITH LITTLE CHANCES FOR THUNDER AT ANY TERMINAL...EXCEPT PERHAPS KRKS. && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS ARE ONCE AGAIN DEVELOPING ACROSS THE AREA TODAY WITH THE BEST COVERAGE OVER THE WESTERN AND NORTHERN DISPATCH ZONES. SOME STRONGER STORMS WILL DELIVER WIND GUSTS OF UP TO 45 MPH. HAIL IS NOT EXPECTED WITH MOST STORMS TODAY...HOWEVER STORMS ACROSS THE NORTHERN DISPATCH ZONES MAY PRODUCE HAIL UP TO THREE QUARTERS OF AN INCH. TUESDAY...UPPER LEVEL RIDGING BUILDS OVER WYOMING...KEEPING THUNDERSTORMS ISOLATED AND MAINLY IN THE EASTERN DISPATCH ZONES. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BRAUN LONG TERM...C.BAKER AVIATION...BRAUN FIRE WEATHER...BRAUN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT MON JUL 8 2013 WYZ001>020-022>030-091200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS. SOME STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING WITH GUSTY WIND AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...ISOLATED THUNDERSTORMS IN THE AFTERNOON AND EVENING IN THE SOUTH AND EAST CENTRAL. THURSDAY...ISOLATED THUNDERSTORMS IN THE WEST AND SOUTH. FRIDAY THROUGH SUNDAY...SCATTERED SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT HAIL SIZES...WIND DAMAGE OR HEAVY RAINFALL. TEAM RIVERTON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 458 PM MDT MON JUL 8 2013 WYZ010-011-090000- NORTHEAST JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY- 458 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 600 PM MDT... AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR I25 EXIT 280...OR 15 MILES SOUTH OF BUFFALO...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... I90 EXIT 77 AROUND 535 PM MDT. I90 EXIT 82 AROUND 545 PM MDT. POWDER RIVER REST AREA...I90 EXIT 88 AND I90 EXIT 91 AROUND 600 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 278 AND 296. THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 62 AND 95. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4398 10678 4422 10677 4434 10600 4397 10600 TIME...MOT...LOC 2259Z 268DEG 19KT 4413 10663 BRAUN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 519 PM MDT MON JUL 8 2013 WYZ007-017>019-090000- GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY- 519 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN HOT SPRINGS AND EASTERN FREMONT COUNTIES UNTIL 600 PM MDT... AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 5 MILES WEST OF BOYSEN STATE PARK HEADQUARTERS...OR 15 MILES NORTHWEST OF SHOSHONI...MOVING EAST AT 25 MPH. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM...EVEN TO THE AREA SOUTH OF THE STORM INCLUDING RIVERTON. THIS STORM WILL BE NEAR... BOYSEN STATE PARK HEADQUARTERS AROUND 530 PM MDT. U.S. HWY 20/789 MILE MARKER 110 AROUND 535 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4346 10756 4242 10761 4302 10898 4351 10874 TIME...MOT...LOC 2318Z 259DEG 22KT 4342 10826 BRAUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
530 PM MDT MON JUL 8 2013
WYZ001>003-090030-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-YELLOWSTONE NATIONAL PARK WY-
530 PM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK AND NORTHEASTERN
TETON COUNTIES IN NORTHWEST WYOMING UNTIL 630 PM MDT...
AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SYLVAN PASS...OR 7 MILES WEST OF EAST
ENTRANCE...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
THIS STORM WILL BE NEAR...
EAST ENTRANCE AROUND 535 PM MDT.
PAHASKA AROUND 540 PM MDT.
SUNLIGHT BASIN AROUND 620 PM MDT.
STATE HWY 296 MILE MARKER 20...STATE HWY 296 MILE MARKER 30 AND DEAD
INDIAN PASS AROUND 630 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4448 10906 4430 11009 4458 11034 4501 10965
4501 10955
TIME...MOT...LOC 2330Z 237DEG 34KT 4448 11008
BRAUNSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
552 PM MDT MON JUL 8 2013
WYZ010-090030-
NORTHEAST JOHNSON COUNTY WY-
552 PM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
630 PM MDT...
AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES WEST OF ECHETA...OR 28 MILES NORTHEAST
OF BUFFALO...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
RURAL NORTHEASTERN JOHNSON COUNTY THROUGH 630 PM MDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4435 10634 4457 10639 4457 10602 4456 10600
4452 10599 4434 10600
TIME...MOT...LOC 2352Z 266DEG 25KT 4452 10622
BRAUNSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
625 PM MDT MON JUL 8 2013
WYZ010-011-090100-
NORTHEAST JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY-
625 PM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON COUNTY UNTIL 700
PM MDT...
AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF I90 EXIT 88...OR 33 MILES
SOUTHEAST OF BUFFALO...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
I90 MILE MARKER 95 AROUND 640 PM MDT.
THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 84 AND
95.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4401 10621 4424 10629 4436 10601 4435 10600
4403 10600
TIME...MOT...LOC 0025Z 260DEG 17KT 4412 10610
BRANHAMSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 641 PM MDT MON JUL 8 2013 WYZ012-013-090115- JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS WY- 641 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TETON COUNTY IN NORTHWEST WYOMING UNTIL 715 PM MDT... AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILSON...OR NEAR JACKSON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... KELLY AROUND 655 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4384 11061 4355 11022 4339 11082 4355 11093 TIME...MOT...LOC 0042Z 243DEG 32KT 4351 11076 BRANHAM
The Pocatello radar (KSFX), 157 km away, was scanning. The volume nearest the first event began at 00:39 UTC.
1 hail. Local standard time, as filed.
A public report indicated hail of penny to nickel size fell a few miles west of Jackson.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 453407.